| Model Number |
1516-50-808 |
| Medical Device Problem Code |
Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # :(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the poly was fraying where sizes were milled.A new poly was requested.Doe: (b)(6) 2021.Left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: product code 151650808, work order (b)(4) was manufactured on 22-oct-2019.(b)(4) parts were manufactured per specification and all raw materials met specification.Scrap: there was no scrap associated with this lot.Reprocessing: there was no material reprocessing reports (mrr) associated with this lot.Non-conformance: there were no non-conformances associated with this lot.